Papers $\def\Z{\mathbb Z} \def\Q{\mathbb Q} \def\Torelli{\mathcal I}$

My papers are all posted to the arXiv.

[article] [abstract] J.S. Athreya, G. Margulis
Logarithm Laws for Unipotent Flows, II.
preprint, 2014.

[article] [abstract] J.S. Athreya
Random Affine Lattices.
Contemporary Mathematics, volume 639, 169-174, 2015.

[article] [abstract] J.S. Athreya, C.Cobeli, A. Zaharescu
Radial Density in Apollonian Packings.
International Mathematics Research Notices, 2014.

[article] [abstract] J.S. Athreya, S. Chaubey, A. Malik, A. Zaharescu
Geometric statistics of Ford circles.
New York Journal of Mathematics 21 (2015) 637–656.

[article] [abstract] J. S. Athreya, A. Prasad
Growth in Right-Angled Artin Groups and Monoids.
preprint, 2014.

[article] [abstract] J. S. Athreya, A. Ghosh, J. Tseng
Spherical averages of Siegel transforms for higher rank diagonal actions and applications
preprint, 2014.

[article] [abstract] J. S. Athreya, J. Chaika
The Hausdorff Dimension of Non-Uniquely Ergodic directions in H(2) is almost everywhere 1/2.
Geometry & Topology 19 (2015) 3537–3563.

[article] [abstract] J. S. Athreya, A. Parrish, J. Tseng
Ergodic Theory and Diophantine approximation for linear forms and translation surfaces.
Nonlinearity, Volume 29, Number 8 , 2016.

[article] [abstract] J. S. Athreya, J. Chaika, S. Lelievre
The gap distribution of slopes on the golden L.
Contemporary Mathematics, volume 631, 47-62, 2015.

[article] [abstract] J. S. Athreya, A. Ghosh, J. Tseng
Spherical averages of Siegel transforms and spiraling of lattice approximations.
Journal of London Mathematical Society, (2015) 91 (2): 383-404.

[article] [abstract] J. S. Athreya, A. Eskin, A. Zorich
Counting generalized Jenkins-Strebel differentials.
Geometriae Dedicata, Volume 170, 195-217, 2014.

[article] [abstract] J. S. Athreya, A. Eskin, A. Zorich, with an appendix by J. Chaika
Right-angled billiards and volumes of moduli spaces of quadratic differentials on $\mathbb{C}P^1$.
Annales scientifiques ENS, volume 49, number 6, 2016.

[article] [abstract] J. S. Athreya
Gap distributions and homogeneous dynamics.
Proceedings of ICM Satellite Conference on Geometry, Topology, and Dynamics in Negative Curvature, forthcoming.

[article] [abstract] J. S. Athreya, M. Boshernitzan
Ergodic Properties of Compositions of Interval Exchange Maps and Rotations.
Nonlinearity Volume 26, 417-423, 2013.

[article] [abstract] J. S. Athreya, A. Ghosh, A. Prasad
Buildings, Extensions, and Volume Growth Entropy.
New York Journal of Mathematics, Volume 19, 1-11, 2013.

[article] [abstract] J. S. Athreya, Y. Cheung
A Poincaré section for horocycle flow on the space of lattices.
International Mathematics Research Notices, Issue 10, 2643-2690, 2014.

[article] [abstract] J.S. Athreya, F. Paulin
Logarithm laws for strong unstable foliations in negative curvature and non-Archimedian Diophantine approximations.
Groups, Geometry, and Dynamics, Volume 8, Issue 2, 285-309, 2014.

[article] [abstract] J.S. Athreya
Cusp Excursions on Parameter Spaces.
Journal of London Mathematical Society, Volume 87, Issue 3, 741-765, 2013.

[article] [abstract] J.S. Athreya, A. Ghosh, A. Prasad
Ultrametric Logarithm Laws, II.
Monatshefte für Mathematik, Volume 167, 333-356, 2012.

[article] [abstract] J.S. Athreya, J. Chaika
The distribution of gaps for saddle connection directions.
Geometric and Functional Analysis,Volume 22, Issue 6, 1491-1516, 2012.

[article] [abstract] J.S. Athreya, A. Bufetov, A. Eskin, M. Mirzakhani
Lattice point asymptotics and volume growth on Teichmuller space.
Duke Mathematical Journal, Volume 161, Number 6, 1055-1111, 2012.

[article] [abstract] J.S. Athreya, G. Margulis
Logarithm laws for unipotent flows, I.
Journal of Modern Dynamics, Issue 3, 359 - 378, 2009.

[article] [abstract] J.S. Athreya
Logarithm laws and shrinking target properties.
Proceedings of the Indian Academy of Sciences-Mathematical Sciences, Volume 119, Number 4, pages 541-559, 2009.

[article] [abstract] J.S. Athreya, A. Ghosh, A. Prasad
Ultrametric Logarithm Laws, I.
Discrete and Continuous Dynamical Systems, Volume 2, Issue 2, 337 - 348, 2009.

[article] [abstract] J.S. Athreya, G. Forni
Deviation of ergodic averages for rational polygonal billiards.
Duke Mathematical Journal, Volume 144, Number 2, 285-319, 2008.

[article] [abstract] J.S. Athreya
Quantitative Recurrence and Large Deviations for Teichmuller Geodesic Flow.
Geometriae Dedicata, Volume 119, Issue 1, pp 121-140, 2006.